# SDR CA150821001

- Difficulty date: August 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,578 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISED CHIEF DISPATCHER OF A COMM FAILURE THAT HAPPENED ON AUG 18TH ON BASE LEG FINAL PRIOR TO APPROACH CLEARANCE LOST COMM WITH TOWER IN FLIGHT TURNED ONTO FINAL.  CREW THEN REGAINED COMMUNICATION WITH TOWER AND WAS CLEARED TO LAND.  RESOLUTION RESET C/B FOR VHF1, FIXED.
